Doctor insights on:
Rash From Wellbutrin
2 weeks after increasing Effexor (venlafaxine) from 112.5 to 150 mg began experiencing itchy skin and symptoms of BPH. Possible side- effects or coincidence ?
Effexor (venlafaxine): Hi, if by BPH symptoms you mean having trouble with urination and emptying your bladder then that's possible as Effexor (venlafaxine) could cause Urinary retention due its Anticholinergic effect. Also your itchy skin could be due to dry skin which could be due to Effexor (venlafaxine), I suggest that you talk to your prescribing doctor to make an adjustment. ...Read moreSee 1 more doctor answer
Yes: I have practiced psychiatry for over 20 years and have prescribed a lot of wellbutrin (bupropion) in that time. I can recall three patients who got a rash from the drug. One had welts, the other two a fine, poison ivy like rash. In all three, the rash resolved after wellbutrin (bupropion) was stopped. Rash is possible, but not unique to wellbutrin (bupropion). Stop any drug that cuases rash and notify your doctor asap. ...Read moreSee 3 more doctor answers
Serious enough: You should let your prescribing doctor know sooner than later. ...Read more
How to switch from (escitalopram 5mg+clonazepam0.25mg) to duloxetine 20 mg..taking this antidepressant from last 2 years..previously i was on duloxeti?
SHOULD BE EASY: The doses of all of these are very small so you can just start the Duloxetine now and then stop the escitalopram in about 1 week. I would just ask the doctor giving the meds to you. Also, were you on duloxetine and changed and now going back, I am confused about the timeline. ...Read moreSee 1 more doctor answer
Is it possible to reduce withdrawal symptoms of bupropion with another AD (like escitalopram)? I need switch from bupropion to escitalopram.
I have not seen: patients experience a discontinuation syndrome with bupropion. This occurs more with SSRI/SNRI drugs like citalopram, paroxetine, venlafaxine etc. However, it is reported, and I would recommend tapering the bupropion (i.e, if you are on 150 mg a day, go to 100 mg a day for a week and 50 mg a day for a week) while starting and building up the other medication. Your doctor/pharmacist can advise u ...Read more
Made the mistake of taking someone else's wellbutrin (bupropion) XL (150 mg). Suffering from anxiety, small twitches, feeling odd. How long will this last?
My doctor switched me from Zoloft (sertraline) (50 mg) to prozac (10 mg) and I'm feeling the site effects of it. Is this normal? Without weaning from Zoloft (sertraline)?
Not surprising: While both Zoloft (sertraline) and Prozac are similar (SSRIs), patients often respond differently to the two medicines. So feeling some side effects from the change is not surprising. Typically our brains adjust to the change within 7-10 days without serious problems. However, if side effects persist or significantly disrupt your daily activities, contact your doctor and discuss your concerns. ...Read more
Opiate like withdrawals from tapering viibryd (vilazodone hydrochloride)? Doctor said it's rare... Please help, so itchy
Slow titration: Withdrawal symptoms can occur if you stop viibryd (vilazodone hydrochloride) abruptly. You should speak with your doctor and check if you can restart viibryd (vilazodone hydrochloride) and do a slower downward titration. Also ask your doctor if you there is a clinical indication to use Prozac to help with withdrawal symptoms. ...Read moreSee 1 more doctor answer
Possible: Generic drugs need to be within +/-20% of the bioavailability of the original drug. So theoretically, your new formulation could be providing you with 80% of active molecule of the old one, potentially leading to withdrawal symptoms. Discuss with your prescribing physician. Hope this helps. ...Read more
Possibly: It could be difficult because stopping Cymbalta (duloxetine) can lead to the withdrawal syndrome that some patients experience. It is accompanied by severe migraine headaches and electric current sensations over the the top of the head and the neck and just because sertraline is being started does not necessarily prevent it. Talk to your doctor for more details regarding the transition to zoloft! ...Read more
Allergy/itchy skin rash swelling from Effexor (venlafaxine) xr. What's the best way to come off? I see my dr tomoz. Considering tapering off slow n going on prosac
Im taking Paxil (paroxetine) 20mg and is noticing a milky discharge from the breast..Is this a side effect from the paxil (paroxetine)?
Yes, it can occur: See your doctor for a work-up to make sure and discuss treatment options. ...Read more
Lexapro (escitalopram): Sure.Get a more detailed answer ›
Can gradually decreasing Zoloft (sertraline) from 150 mg to zero, cause some temp. memory,speech issues ? I also suffer from depression,PTSD before this..thanks.
Not usually if: you taper off slowly. Discuss a discontinuation schedule with your prescribing doctor. ...Read more
Is it possible to develop allergies or other side effects from switching from brand name Zoloft (sertraline) to generic Sertraline?
Not likely: Don't worry about that change. The inspection quality is not significantly different in any licensed pharmaceutical lab. Really, don't worry. That could cause an experience of negative effects for no other reason. It's a true phenomena - expectancy is powerful. Avoid it. ...Read more
No: No.Get a more detailed answer ›
9yo w/bre. Reduded Abilify (aripiprazole) from 15 to 10mg. Noticed small lip twich-could this be bre or from reducing abilify-no tx dx?
Lip twitch: Any lip twitch while taking or weaning from Abilify (aripiprazole) needs to be seen and evaluated by the md who wrote the prescription, see your psychiatrist/neurologist for evaluation, try some Benadryl for now 1-2teaspoons a day but see your prescribing doctor as soon as you can. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Pictures of wellbutrin rash
- Cold turkey from wellbutrin
- Bad side effects from wellbutrin
- Ask a doctor a question free online
- How do i switch from wellbutrin to imipraimine?
- Rash spreading from torso
- Rash from bite
- Talk to a dermatologist online for free